# SDR DALA2016011800415

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BS 1309, LONGERON 19R OUTER FUSELAGE SKIN.   REPAIRED IAW SRM 53-04-2, FIGURE 2, SHEET 3.
